# SDR HNAA0700155

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 57,938 hours, 65,714 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 87950010207
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK IN NR 2 GEAR WELL LEFT SIDE ABOVE JET PIPE.  ROA MX CANNOT REACH LEAK, CREW WILL TAKE A/C TO HANGAR, LOOKING TO TAKE A/C 980 AS A SPARE WILL HAVE TO USE LOWER COWL FOR 980.  SWAP 980 AND TAKING LOWER COWL OFF OF 906.  FOUND RIGHT LIFT DUMP SPOILER HYD LINE LEAKING.  INSTALLED TEMP FLEX LINE.  LEAK CHECK GOOD.
